# SDR SWAA2023121116530

- Difficulty date: October 31, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT IS CORRODED AT BS 500I - 500A; RBL 22; WL 155<[01] REMOVED DAMAGED FLOOR TO SIDEWALL SUPPORT BS 500A-500I ' THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'. SPLICE INSTALLED BS 500B+5' TO BS 500B+17 IAW SRM 53-00-53-2R-5. PAR. 4.L. FIG. 202;[02] VERIFIED MEASUREMENTS.
